| Catalog Number |
2C8671 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an unspecified quantity of clearlink system extension sets had flow issues (not further specified).This was discovered during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.